# SDR DALA2014112006191

- Difficulty date: November 20, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 79,767 hours, 34,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT BS 474 AND S6R.  DAMAGE REPAIRED IAW SECTION I OF ER/A 530843-14.
